# SDR YENA2019121160695

- Difficulty date: December 6, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N943JT
- Make and model: Airbus A321-231
- Aircraft serial: 6326
- Aircraft time: 22,944 hours, 4,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 798379
- Condition: Failed
- Location: Emergency Light
- Part time: 12,349 hours, 2,380 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT #20, SAN-BOS. EMERG LIGHT BATTERIES OVER DOOR 3L AND 3R (12WL AND 11WL) NEED TO BE REPLACED; R & R EMERGENCY LIGHT BATTERIES 12WL & 11WL PER A320 AMM 33-51-38, OPS CHECK SATISFACTORY.
